# SDR HSYA2016050316

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0026
- Aircraft time: 12,297 hours, 18,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 12,297 hours, 18,290 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, B

## Discrepancy

AN OVERWHELMING BURNING ODOR IN THE COCKPIT.  STBY POWER LIGHT CAME ON, NO CHARGE, LOAD FROM GENERATOR.
